# SDR MALA070042

- Difficulty date: March 21, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 21,222 hours, 23,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Wrong Part
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON LC1, NOTED RT FORWARD EMERGENCY EXIT COVER WAS WRONG PART.  REPLACED RT FORWARD EMERGENCY EXIT COVER WITH CORRECT PART NUMBER 43-206-2 IAW SF340 AMM 52-20-05-02.
